# SDR DL72W950484

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- System (JASC): 5754 · Leading Edge Devices
- Part: Web
- Condition: Gouged
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HMV, GOUGE IN WEB FWD OF ATTACH BOLT NR 7 SLAT O/B.  REPAIRED PER M/M 57-54-0 PG 807.
